# SDR AALA201904189015

- Difficulty date: April 17, 2019
- Submitted: April 18, 2019
- Operation: Air carrier
- Aircraft: N568UW
- Make and model: Airbus A321-231
- Aircraft serial: 5751
- Aircraft time: 19,218 hours, 7,565 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE FOUND THE SEAT MOUNTED EMERGENCY PATHWAY LIGHT AT ROW 6L INOP. REPLACED THE SEAT MOUNTED EMERGENCY LIGHT IAW AMM 33-51-19. OPS CHECK GOOD.
